Couldn't find what you looking for?

TRY OUR SEARCH!


I got Duac Topical Gel because I have acne infection. My doctor also prescribed some antibiotics along with this. The Duac Gel helped removed acne but it caused a few red, dry and itchy irritations around my face and the antibiotics is working quit well but it gave me some discomfort felling in chest. I have the feeling it’s going to scar which I really don't want to happen, is it because I’m applying too much?

Loading...


This is my second time around using Duac gel. The Dermatologists also prescribed Elidel cream to put on before the application of the Duac gel, which helps calm the skin, although in the morning I apply Olay face lotion and then the Duac gel. I have no redness or itchy patches whatsoever, so I would recommend Duac gel.
Reply

Loading...

hey im using a combination of duac topical gel during the day and differin during the night as insturcted by my dermo after cleansing with neutrogena anti acne cleanser. After about a week of usgae I;m noticing what looks like burn marks on my skin. I'm not sure if this is all part of the 'peeling/blakcheads falling out' process......can someone please help me by tellin me if this is a normal side effect?
Reply

Loading...

I've been using Duac Gel once at night for about 3 weeks now. I have mild acne, it was a bunch of little zits. The first week it seemed like my face got worse, it was red and it burned my skin. But after the first week it really started working. Now my face is basically clear. I love it.
Reply

Loading...

duac is awsome i wish i had a unlimitd supply
Reply

Loading...

I've been using Duac Gel for about 7 months now. When i first started using it my skin did become red and dry for a few weeks, so i reduced the amount i was putting on (concentrated on problem areas rather than my whole face) and used it every other night or so. It did look as though i had sunburn for the first few days! But this is normal so i wouldnt worry, my skin got used to it after a few weeks and now i have no redness at all. So long as you dont see an adverse reaction to it - severe burning/redness, puffiness, etc..then i'd stick with it. I sometimes have a little dryness, so i just used an oil free moisturiser..it tends to be more dry in the winter. Also avoid cleansers/washes/moisturisers that contain harsh chemicals & alcohol- as most of the anti acne products do, as these can make your skin drier and more irritated.
I just love Duac, its really helped with my spot prone skin :-)
Reply

Loading...